Alert archive / New Mexico / Red Flag Warnings in 2017
Red Flag Warning 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 24, 2017, 6:55 AM MDT for 9 counties in New Mexico. It took effect at May 25, 2017, 11:00 AM MDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 24, 2017, 6:55 AM MDT (12:55 UTC)
- In effect from
- May 25, 2017, 11:00 AM MDT
- Expired
- May 25, 2017, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 56 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:24 PM MDT | NON-TSTM WND GST 59 | 2 W Farmington, NM | KFMN ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 0.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2515 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
375 WWUS85 KABQ 241255 CCA RFWABQ URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Albuquerque NM 655 AM MDT Wed May 24 2017 CORRECTED TIMING IN SECOND HEADLINE ...RED FLAG WARNING THURSDAY AFTERNOON UNTIL MID EVENING FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER AND WESTWARD TO THE ARIZONA BORDER, AS WELL AS FOR THE NORTHWEST PLATEAU, DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FRIDAY LATE MORNING UNTIL MID EVENING FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER AND WESTWARD TO THE ARIZONA BORDER DUE TO STRONG WINDS AND LOW HUMIDITIES... .Winds will strengthen Thursday, then weaken some while remaining strong Friday, as an upper level trough passes north of New Mexico. Very low humidities, above normal temperatures, an unstable atmosphere and low soil moisture will combine with a heavy layer of dead fuel from previous growing seasons to produce hazardous fire weather conditions. Winds will weaken some Thursday night, but many areas will experience poor humidity recovery. NMZ105>109-242130- /O.UPG.KABQ.FW.A.0026.170525T1800Z-170526T0300Z/ /O.NEW.KABQ.FW.W.0028.170525T1800Z-170526T0300Z/ /O.NEW.KABQ.FW.A.0027.170526T1700Z-170527T0300Z/ Northwest Highlands-Middle Rio Grande Valley- Sandia...Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 655 AM MDT Wed May 24 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 9 PM MDT Thursday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Friday morning through Friday evening. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Fire weather zones located along and south of Interstate 40, including the Albuquerque metro area. The most critical conditions are expected during the mid to late afternoon both days. * 20 FOOT WINDS...Southwest and west 20 to 30 mph with gusts to 45 mph, except up to 50 mph along and just east of the central mountains on Thursday. * RELATIVE HUMIDITY...Several hours of single digit humidities are expected both afternoons. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ101-242130- /O.UPG.KABQ.FW.A.0026.170525T1800Z-170526T0300Z/ /O.NEW.KABQ.FW.W.0028.170525T1800Z-170526T0300Z/ Northwest Plateau- 655 AM MDT Wed May 24 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 9 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northwest Plateau including Farmington. The most critical fire weather conditions are expected during the mid to late afternoon. * 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Several hours of single digit humidities are expected. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 44
4 follow-up statements
127 WWUS85 KABQ 242054 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 254 PM MDT Wed May 24 2017 ...RED FLAG WARNING BETWEEN 11 AM TO 9 PM MDT THURSDAY FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER AND WESTWARD TO THE ARIZONA BORDER, AS WELL AS FOR THE NORTHWEST PLATEAU, DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING BETWEEN 11 AM TO 9 PM MDT FRIDAY FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER AND WESTWARD TO THE ARIZONA BORDER DUE TO STRONG WINDS AND LOW HUMIDITIES... .Sunny skies combined with increased west winds, widespread Haines 6, and several hours of single digit RH will allow for critical fire conditions across western and central NM Thursday. Winds decrease somewhat Friday decreasing coverage of critical fire condition across far NW Plateau. Low soil moisture and dry fuels will enhance fire ignition potential across west-central NM to the central valley Thursday and Friday. NMZ105>109-251300- /O.UPG.KABQ.FW.A.0027.170526T1700Z-170527T0300Z/ /O.NEW.KABQ.FW.W.0029.170526T1700Z-170527T0300Z/ /O.EXT.KABQ.FW.W.0028.170525T1700Z-170526T0300Z/ Northwest Highlands-Middle Rio Grande Valley- Sandia...Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 254 PM MDT Wed May 24 2017 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 9 PM MDT Friday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Areas located along and south of I-40, between the AZ and TX state lines, including the Albuquerque metro area. The most critical conditions are expected between 2pm and 6pm MDT both days. * 20 FOOT WINDS...Southwest and west 20 to 30 mph with gusts to 45 mph, except up to 50 mph along and just east of the central mountains on Thursday. * RELATIVE HUMIDITY...Several hours of single digit humidities are expected both afternoons. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ101-251300- /O.EXT.KABQ.FW.W.0028.170525T1700Z-170526T0300Z/ Northwest Plateau- 254 PM MDT Wed May 24 2017 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... * AREA AND TIMING...Northwest Plateau including Farmington. The most critical fire weather conditions are expected between 2pm to 6pm MDT Thursday and Friday. * 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Several hours of single digit humidities are expected. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
031 WWUS85 KABQ 251237 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 637 AM MDT Thu May 25 2017 ...RED FLAG WARNING LATE THIS MORNING UNTIL MID EVENING FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER AND WESTWARD TO THE ARIZONA BORDER, AS WELL AS FOR THE NORTHWEST PLATEAU, DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING FRIDAY LATE MORNING UNTIL MID EVENING FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER AND WESTWARD TO THE ARIZONA BORDER DUE TO STRONG WINDS AND LOW HUMIDITIES... .Winds will strengthen today, then weaken some while remaining strong Friday, as an upper level trough passes north of New Mexico. Very low humidities, above normal temperatures, an unstable atmosphere and low soil moisture will combine with a heavy layer of dead fuel from previous growing seasons to produce hazardous fire weather conditions. Super Haines will exacerbate the fire weather concern over central areas this afternoon. Winds will weaken for a time tonight, but many areas will experience poor humidity recovery. NMZ105>109-252100- /O.CON.KABQ.FW.W.0028.170525T1700Z-170526T0300Z/ /O.CON.KABQ.FW.W.0029.170526T1700Z-170527T0300Z/ Northwest Highlands-Middle Rio Grande Valley- Sandia...Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 637 AM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY... * AREA AND TIMING... Fire weather zones located along and south of Interstate 40, including the Albuquerque metro area. The most critical conditions are expected during the mid to late afternoon both days. * 20 FOOT WINDS...Southwest and west 20 to 35 mph with gusts up to 50 mph today. Southwest at 20 to 30 mph with gusts up to 40 mph on Friday. * RELATIVE HUMIDITY...Several hours of single digit humidities are expected both afternoons. * IMPACTS...Any fires that develop will likely spread rapidly and will be hard to control. Long range spotting and extreme fire behavior will be possible. Outdoor burning should not be done. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ101-252100- /O.CON.KABQ.FW.W.0028.170525T1700Z-170526T0300Z/ Northwest Plateau- 637 AM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... * AREA AND TIMING...Northwest Plateau including Farmington. The most critical fire weather conditions are expected from mid to late afternoon. * 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Several hours of single digit humidities are expected. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 44
598 WWUS85 KABQ 252056 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 256 PM MDT Thu May 25 2017 ...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER AND WESTWARD TO THE ARIZONA BORDER AS WELL AS FOR THE NORTHWEST PLATEAU DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MDT TO 9 PM MDT FRIDAY FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER AND WESTWARD TO THE ARIZONA BORDER DUE TO STRONG WINDS AND LOW HUMIDITIES... .Strong winds and low humidities will persist over much of central and western New Mexico until around sunset before diminishing. Winds may remain gusty over the higher terrain overnight, and mostly poor overnight humidity recoveries will be widespread. Winds will increase again Friday but especially for locales along and south of Interstate 40, leading to critical fire weather conditions by midday. NMZ105>109-260300- /O.CON.KABQ.FW.W.0028.000000T0000Z-170526T0300Z/ /O.CON.KABQ.FW.W.0029.170526T1700Z-170527T0300Z/ Northwest Highlands-Middle Rio Grande Valley- Sandia...Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 256 PM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY... * AREA AND TIMING...Northwest and West Central Highlands, Middle Rio Grande Valley, Sandia, Manzano and Gallinas Mountains, and East Central Plains. Critical conditions to persist until around sunset this evening, then redevelop Friday late morning and persist until Friday evening. * 20 FOOT WINDS...Southwest and west 20 to 35 mph with gusts up to 50 mph through sunset. Southwest at 20 to 30 mph with gusts up to 40 mph on Friday. * RELATIVE HUMIDITY...Ranging from 5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly and will be hard to control. Long range spotting and extreme fire behavior will be possible. Outdoor burning should not be done. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ101-260300- /O.CON.KABQ.FW.W.0028.000000T0000Z-170526T0300Z/ Northwest Plateau- 256 PM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * AREA AND TIMING...Northwest Plateau. Critical conditions will persist until around sunset before diminishing. * 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Ranging from 5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
795 WWUS85 KABQ 260238 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 838 PM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MDT TO 9 PM MDT FRIDAY FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER AND WESTWARD TO THE ARIZONA BORDER DUE TO STRONG WINDS AND LOW HUMIDITIES... .Strong winds are currently subsiding in most lower elevation areas this evening, but winds may remain gusty over the higher terrain overnight with mostly poor overnight humidity recoveries. Winds will increase again Friday but especially for locales along and south of Interstate 40, leading to another round of critical fire weather conditions by midday. NMZ105>109-261300- /O.EXP.KABQ.FW.W.0028.000000T0000Z-170526T0300Z/ /O.CON.KABQ.FW.W.0029.170526T1700Z-170527T0300Z/ Northwest Highlands-Middle Rio Grande Valley- Sandia...Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 838 PM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT FRIDAY... * AREA AND TIMING...Northwest and West Central Highlands, Middle Rio Grande Valley, Sandia, Manzano and Gallinas Mountains, and East Central Plains. Critical conditions are temporarily abating for now, but are expected to redevelop Friday late morning and persist until Friday evening. * 20 FOOT WINDS...Southwest at 20 to 30 mph with gusts up to 40 mph on Friday. * RELATIVE HUMIDITY...Dropping to 5 to 10 percent Friday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly and will be hard to control. Long range spotting and extreme fire behavior will be possible. Outdoor burning should not be done. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ101-260345- /O.EXP.KABQ.FW.W.0028.000000T0000Z-170526T0300Z/ Northwest Plateau- 838 PM MDT Thu May 25 2017 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... Winds are currently subsiding this evening over the northwest plateau of New Mexico, and therefore the Red Flag Warning will be allowed to expire for this area. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 24, 5:24 AM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 24, 5:24 AM MDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 524 AM MDT Wed May 24 2017 .AVIATION... 12Z TAF CYCLE VFR conditions are expected the next 24 hours across northern and central New Mexico. West and northwest surface winds will become gusty this afternoon. Some places will gust into tonight as winds aloft strengthen in response to response to an upper level low pressure system crossing the northern Rockies. 44 && .PREV DISCUSSION...327 AM MDT Wed May 24 2017... .SYNOPSIS... Warm and dry in the short term, then becoming increasingly unsettled through the holiday weekend. A ridge of high pressure will build over NM today only to be shoved east and south Thursday by a trough of low pressure arriving today onto the Pacific Northwest coast. Winds will increase sharply Thursday over the area with very dry air, increasing the concern for critical fire weather conditions. A weak back door cold front will slip into the northeast Thursday night, but probably not make much progress south or west. Instead, Friday will be another warm and dry day. As we go into the Memorial Day weekend we will shift gears to a more active pattern. A strong back door front will blast south across the eastern plains Saturday and west into the Rio GRande Valley Saturday night. Increasing low level moisture will begin to spark some showers and thunderstorms Saturday over the northern mountains and northeast and they will continue through Sunday, then spread south and west Monday and Tuesday. A trough parked along the west coast will continue to draw moisture north into NM during the middle of next week. && .DISCUSSION... A fine day is shaping up across the Land of Enchantment with lots of sunshine and warm temperatures, up to 20 degrees warmer than Tuesday. Moderate breezes will be confined to the western high terrain and east central highlands. An upper level high pressure ridge will move across NM today but quickly exit east and south tonight and Thursday, thanks to a trough of low pressure moving into the Pacific Northwest today, then tracking east Thursday. The flow aloft will strengthen and mix down to the surface Thursday, triggering widespread breezy to windy conditions. Some of these winds will reach advisory levels across the central into the northeast highlands. High temperatures will remain above normal, especially in the east. Another west coast trough will approach Friday and cross the state Saturday. Breezy to windy conditions will persist for most areas while temperatures drop a little, but still mainly above normal. While Friday will remain dry, our first decent chance at some rain will come Saturday, in the northern mountains and northeast. The upper trough mentioned above will cross Saturday, followed quickly by a sharp back door cold front later Saturday through early Sunday, pressing south through all of the eastern plains and likely spilling into the Rio Grande Valley. The northern mountains into the northeast will remain the favored areas for convection Sunday. A weak short wave trough will slip across NM Sunday night, reinforcing the cooler and more moist air across the east and central areas of the CWA for Sunday night and Memorial Day. Thus shower and thunderstorm chances will increase and spread across these areas, and continue on Tuesday and Wednesday, with Monday through Wednesday the most active days of the forecast period. High will generally be below normal from Sunday going forward. CHJ && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MAINLY ACROSS CENTRAL AND SOUTHERN AREAS THURSDAY AND FRIDAY... A ridge of high pressure will cross aloft today allowing high temperatures to warm 10 to 20 degrees above yesterday's readings. Winds will be gusty in the afternoon, and there will probably be a few hours of locally critical fire weather conditions from Las Vegas to Clines Corners and Vaughn. A critical fire weather pattern will establish Thursday and Friday, when an upper level trough passing north of New Mexico will cause winds aloft to strengthen and humidities to plummet. Although very low humidities and strong surface winds are possible areawide both days, the most critical fire conditions are expected across central and southern areas, where soil moisture will generally drop below 25% and the dryness level will be 3 or higher in spots. The Northwest Plateau will be included in Thursday's Red Flag Warning because winds will be a bit stronger on Thursday allowing critical fire weather conditions to be more widespread and persistent there; plus the dryness level will be high. However, somewhat weaker winds on Friday will decrease the coverage and duration of critical fire weather conditions across the Northwest Plateau, and the dryness level will drop to 2, so that area is not included in Friday's Fire Weather Watch. Friday night and Saturday a Pacific cold front will cross from the west allowing temperatures to drop to near and below normal, and humidities to increase. Winds will also weaken Saturday as the upper level trough begins to shift east of the Rockies. A gusty back door cold front will then plunge southward through the east Saturday afternoon and night with a chance for showers and thunderstorms mainly from the northern mountains eastward. After widespread Haines of 6 during the latter half of the current week, the back door cold front will usher Haines near 3 into the east for Sunday. Haines will continue to moderate areawide early in the coming work week as an upper level low pressure system slowly approaches the upper Baja Peninsula drawing a moist return flow of low level moisture over New Mexico from the southeast. An increasing chance of showers and thunderstorms looks to favor locations east of the continental divide Monday and Monday night, but storms should be able to spread west of the divide starting Tuesday. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon to 9 PM MDT Thursday for the following zones... NMZ101-105>109. Fire Weather Watch from Friday morning through Friday evening for the following zones... NMZ105>109. &&
Hazardous weather outlook, May 24, 4:34 AM MDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 434 AM MDT Wed May 24 2017 NMZ501>540-251100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 434 AM MDT Wed May 24 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Critical fire weather conditions are expected across much of western and central New Mexico and portions of the east central plains Thursday due to strong winds, low humidity, dry fuels, and an unstable atmosphere. Critical fire weather conditions are possible again on Friday across many of the same areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:55 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 8 hr |
| May 24, 2:54 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 54 hr |
Nearby
Red Flag Warnings in New Mexico, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.